# SDR CA160319001

- Difficulty date: March 13, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA52006A20P
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE STARTED RUNNING ROUGH JUST AFTER TAKEOFF, PILOT RETURNED TO AIRPORT. MAINTENANCE INSPECTED ENGINE AND FOUND ZERO COMPRESSION ON NR 5 CYLINDER AND METAL CONTAMINATION IN OIL FILTER.  ENGINE WAS REMOVED AND SENT TO ENGINE SHOP FOR FURTHER INVESTIGATION.
